# SDR 98FDEA00496

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 651781823
- Condition: Malfunctioned
- Location: Nr 2 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-0197 - NR 2 SLAT STILL IND OUT WHEN FLAP RETRACT TO ZERO POSITION TEST ALL AMBER LEADING EDGE SLATS ILLUM).  AIRPLANE DID NOT HOWEVER ROLL LEFT.  REQUIRES UNUSUAL CONTROL INPUTS TO KEEP WINGS LEVEL.  FOUND NR 2 SLAT ACTUATOR POSITION SWITCH TO BE BAD.  REPLACED SWITCH PER M/M 27-81-32.  OPS CHK GOOD.
